# SDR 2008UALA01781

- Difficulty date: March 30, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 62,827 hours, 18,299 cycles
- Engine: Pwa PW2037
- Engine time: 48,799 hours, 17,208 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: M834851270
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE HIGH OIL CONSUMPTION EXCEEDS LIMIT.  FOUND STARTER DRIVE SHAFT SEAL FAILED.  REPLACED STARTER DRIVE SEAL, LEAK CHECKED GOOD.
